# SDR 20010104AP004

- Difficulty date: September 8, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 520A6DB50
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 124 - HNL-KOA - DURING CLIMB-OUT FROM HNL, THE CREW HEARD A LOUD BANG FROM THE AFT SECTION OF THE AIRCRAFT.  CREW REPORTED ALL INDICATIONS NORMAL.  CAPTAIN DECLARED AN EMERGENCY.  RETURNED TO HNL FOR AN UNEVENTFUL LANDING.  FOUND THE POTABLE WATER TANK RUPTURED.  STRUCTURAL DAMAGE NOTED AT S21R, S24R, S25R, S26R AND ELECTRICAL CONDUIT.  FOUND THE PRESSURE REGULATOR STUCK OPEN AND PRESSURE RELIEF VALVE STUCK CLOSED.  WILL REPLACE THE WATER TANK, PRESSURE REGULATOR, PRESSURE RELIEF VALVE, ANC CHECK VALVE.  STRUCTURAL DAMAGE UNDER REPAIR.  (M)
